CSN Login
Members Online: 23

Two of Five Cyberknife treatments completed

silverfox1
Posts: 36
Joined: Dec 2010

Have just completed my second CK treatment and so far so good. The only noticable affect so far is when I need to void late at night. The start up is labored and the stream is weak. This is not the same during the daytime hours, the voiding process is normal. By normal, it is the same as it was prior to start of CK treatments. Do not know if others have experience the same issue? Otherwise the CK treatment has been smooth and interesting! Will update as the process continues. Three more CK treatments scheduled for next week!

VascodaGama's picture
VascodaGama
Posts: 1567
Joined: Nov 2010

Nice to hear about a "smooth" treatment. Silver, could you give us details of your daily treatment routine? What can you or can't eat or drink, and how long are the sections?

Wishing you you acontinuous smooth, uneventful progress.
VG

silverfox1
Posts: 36
Joined: Dec 2010

Vasco,

Thanks for the support and well wishes. There are no significant issues as to what you can and cannot eat or drink during CK treatments. My treatments are every other day and are about one hour in duration. My RO recomended that I drink lots of water, about 64 ounces a day and that I eat light meals such as sandwiches and chips. This helps as the prep for the treatments involves laxatives the night before and a fleet in..the morning of! The less or lighter you eat, the easier the prep! I found that the more I ate and snacked, the more unconfortable the night was, I.E. up several times with bowel movement. This has been the case for all treatments completed....I have two more to go and then I am done!!! Not sure if Kongo's experience was much different, but he has been a good resource for my questions!!

Keep the Faith,

Silver/wichita, KS

YTW's picture
YTW
Posts: 64
Joined: Apr 2010

Silver: My CK was last August & I began having your symptoms after my 3rd treatment. My RO prescribed Flomax which helped a great deal. You might ask about it at your next appointment. If you dont want to take prescription meds, Advil will help also.

Jimmy/Cleveland

Kongo's picture
Kongo
Posts: 1167
Joined: Mar 2010

Silverfox,

Glad to hear things are going well for you. As Jimmy suggested, Advil can help with mild urinary issues during or after treatment caused by swelling of the tissue about the uretha from the radiation.

K

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network